Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


$E_\infty $-ring structures for Tate spectra

Author: J. E. McClure
Journal: Proc. Amer. Math. Soc. 124 (1996), 1917-1922
MSC (1991): Primary 55P91
MathSciNet review: 1307549
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 55P91

Retrieve articles in all journals with MSC (1991): 55P91

Additional Information

J. E. McClure
Affiliation: Department of Mathematics, Mathematical Sciences Building, Purdue University, West Lafayette, Indiana 47907-1395

PII: S 0002-9939(96)03194-2
Received by editor(s): June 24, 1994
Received by editor(s) in revised form: November 10, 1994
Additional Notes: The author was partially supported by National Science Foundation grant 9207731-DMS
Communicated by: Thomas Goodwillie
Article copyright: © Copyright 1996 American Mathematical Society